MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. APEX¿; CONTAINER, I.V.
Model Number 2112528
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2015013 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts are being made to try and get more information regarding the reported event.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: having issues spiking the bags for use, and after spiking we are finding residual plastic inside the bag.No patient impact.
 
Additional Manufacturer Narrative
Exemption number e2015013.(b)(4).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.If additional pertinent information becomes available a follow-up report will be filed.
 
Additional Manufacturer Narrative
Exemption number e2015013.(b)(4).B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun avitum italy s.P.A (manufacturer).This report has been identified as b.Braun medical inc.Internal report number(b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola 41037
IT  41037
MDR Report Key7307314
Report Number9681240-2018-00001
Device Sequence Number14021864
Product Code KPE
UDI-Device Identifier04046964539169
UDI-Public(01)04046964539169
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2018
Report Date (Section F) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2112528
Device Catalogue Number2112528
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/07/2018
Event Location Hospital
Date Report to Manufacturer03/23/2018
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer02/07/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/23/2018